| Model Number |
G247 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) was explanted due to an unknown reason.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.